MathSciNet Relay Station
MathSciNet bibliographic data
MR1732138 (2000k:65236) 65R20 (65F35 65N22 65N38)
McLean, W.; Steinbach, O. Boundary element preconditioners for a hypersingular integral equation on an interval. Adv. Comput. Math. 11 (1999), no. 4, 271–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement